RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2002, Volume 236, Pages 354–370 (Mi tm307)  

Localized Boundary Blow-up Regimes for General Quasilinear Divergent Parabolic Equations of Arbitrary Order

A. E. Shishkov

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: A mixed nonhomogeneous Cauchy–Dirichlet problem is considered for a general quasilinear parabolic equation in the divergence form in the case when the boundary data have an unbounded blow-up at a finite moment $T$. The energy space of this equation is $L_{\infty ,\mathrm {loc}}(0,T;L_{q+1}(\Omega ))\cap L_{p+1,\mathrm {loc}}(0,T;W_{p+1}^m(\Omega ))$, $m\ge 1$, $p>q>0$. The asymptotic behavior of an arbitrary energy solution for $t\to T$ is studied. Sharp (in a sense) integral constraints are established for the blow-up rate of the boundary data which guarantee the localization of the singularity zone of a solution in a certain neighborhood of the boundary of a domain (S-regime) or on the boundary itself (LS-regime).

Full text: PDF file (251 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2002, 236, 341–356

Bibliographic databases:
UDC: 517.956.4
Received in December 2000

Citation: A. E. Shishkov, “Localized Boundary Blow-up Regimes for General Quasilinear Divergent Parabolic Equations of Arbitrary Order”, Differential equations and dynamical systems, Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 236, Nauka, MAIK Nauka/Inteperiodika, M., 2002, 354–370; Proc. Steklov Inst. Math., 236 (2002), 341–356

Citation in format AMSBIB
\Bibitem{Shi02}
\by A.~E.~Shishkov
\paper Localized Boundary Blow-up Regimes for General Quasilinear Divergent Parabolic Equations of Arbitrary Order
\inbook Differential equations and dynamical systems
\bookinfo Collected papers. Dedicated to the 80th anniversary of academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2002
\vol 236
\pages 354--370
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1931037}
\zmath{https://zbmath.org/?q=an:1125.35369}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2002
\vol 236
\pages 341--356


Linking options:
  • http://mi.mathnet.ru/eng/tm307
  • http://mi.mathnet.ru/eng/tm/v236/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:262
    Full text:55
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019